Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 1, 2016, 12:23 AM CST for 4 counties in Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2016, 12:23 AM CST (06:23 UTC)
- Expired
- Mar 1, 2016, 1:15 AM CST
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Garvin County, OK, Johnston County, OK, Murray County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 92 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 12:52 AM CST | HAIL 1 | 5 E Sulphur, OK | |
| Mar 1, 1:10 AM CST | HAIL 1.75 | Connerville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 7:36 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3079 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WUUS54 KOUN 010623
SVROUN
OKC049-069-099-123-010715-
/O.NEW.KOUN.SV.W.0007.160301T0623Z-160301T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CST TUE MAR 1 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
MURRAY COUNTY IN SOUTHERN OKLAHOMA...
EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 115 AM CST
* AT 1223 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WYNNEWOOD TO 6 MILES EAST OF HENNEPIN...MOVING
EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ADA...PAULS VALLEY...SULPHUR...DAVIS...WYNNEWOOD...STRATFORD...ROFF...
STONEWALL...MILL CREEK...FITZHUGH...DOUGHERTY...HICKORY...FITTSTOWN...
LAKE OF THE ARBUCKLES...PONTOTOC...SCULLIN...TURNER FALLS...VANOSS...
CONNERVILLE AND REAGAN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 47 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3456 9652 3433 9674 3442 9735 3448 9735
3481 9721 3484 9651
TIME...MOT...LOC 0623Z 272DEG 36KT 3466 9717 3454 9725
HAIL...1.25IN
WIND...<50MPH
$$
KURTZ2 follow-up statements
296
WWUS54 KOUN 010642
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CST TUE MAR 1 2016
OKC049-069-099-123-010715-
/O.CON.KOUN.SV.W.0007.000000T0000Z-160301T0715Z/
JOHNSTON OK-PONTOTOC OK-MURRAY OK-GARVIN OK-
1242 AM CST TUE MAR 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR NORTHWESTERN JOHNSTON...SOUTHERN PONTOTOC...EASTERN MURRAY AND
EAST CENTRAL GARVIN COUNTIES...
AT 1241 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ROFF TO 3 MILES NORTH OF SULPHUR TO
NEAR LAKE OF THE ARBUCKLES...MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ADA...SULPHUR...DAVIS...ROFF...STONEWALL...MILL CREEK...FITZHUGH...
DOUGHERTY...HICKORY...FITTSTOWN...LAKE OF THE ARBUCKLES...PONTOTOC...
SCULLIN...CONNERVILLE...REAGAN...TURNER FALLS AND JESSE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 47 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3456 9652 3433 9674 3439 9716 3456 9709
3473 9706 3481 9651
TIME...MOT...LOC 0641Z 277DEG 41KT 3465 9698 3456 9697 3447 9705
HAIL...1.00IN
WIND...<50MPH
$$
KURTZ725
WWUS54 KOUN 010658
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CST TUE MAR 1 2016
OKC049-010707-
/O.CAN.KOUN.SV.W.0007.000000T0000Z-160301T0715Z/
GARVIN OK-
1258 AM CST TUE MAR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GARVIN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3456 9652 3433 9674 3436 9698 3454 9688
3472 9686 3478 9651
TIME...MOT...LOC 0657Z 272DEG 36KT 3464 9680 3455 9679 3446 9687
$$
OKC069-099-123-010715-
/O.CON.KOUN.SV.W.0007.000000T0000Z-160301T0715Z/
JOHNSTON OK-PONTOTOC OK-MURRAY OK-
1258 AM CST TUE MAR 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR NORTHWESTERN JOHNSTON...SOUTHERN PONTOTOC AND SOUTHEASTERN MURRAY
COUNTIES...
AT 1257 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FITZHUGH TO 4 MILES EAST OF HICKORY TO 3 MILES
SOUTH OF SCULLIN...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ADA...ROFF...STONEWALL...MILL CREEK...FITZHUGH...HICKORY...SCULLIN...
FITTSTOWN...PONTOTOC...CONNERVILLE...REAGAN AND JESSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3456 9652 3433 9674 3436 9698 3454 9688
3472 9686 3478 9651
TIME...MOT...LOC 0657Z 272DEG 36KT 3464 9680 3455 9679 3446 9687
HAIL...1.75IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 11:38 PM CST, 45 minutes earlier.
Area forecast discussion, Feb 29, 11:38 PM CST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1138 PM CST MON FEB 29 2016 .DISCUSSION... THE 06Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A TSRA COMPLEX OVER CENTRAL OK WILL CONTINUE TO MOVE E OVERNIGHT...AND SHOULD BE CLEAR OF ALL OUR TAF SITES BEFORE 06Z. A COLD FRONT WILL MOVE QUICKLY SE ACROSS OK/N TX FROM 06Z TO ABOUT 15Z. A FEW SHRA/TSRA MAY OCCUR WITH THE FRONT AS IT MOVES ACROSS KPNC/KOKC/KOUN BETWEEN 07Z AND 12Z. FARTHER W SHOULD REMAIN DRY. BRISK N WINDS DURING THE DAY TOMORROW WILL BEGIN TO SUBSIDE QUICKLY LATE IN THE AFTERNOON...THEN TURN AROUND TO THE S/SE DURING THE EVENING. CMS && .PREV DISCUSSION... /ISSUED 1008 PM CST MON FEB 29 2016/ UPDATE... ADJUSTED SEVERAL GRIDS FOR ONGOING MOIST CONVECTION AND APPROACHING COLD FRONT. PLEASE SEE THE DISCUSSION BELOW. DISCUSSION... RAPID LOW LEVEL MOISTURE ADVECTION HAS RESULTED IN DEWPOINTS SURGING INTO THE LOW TO MID 50S ACROSS CENTRAL AND SOUTHERN OK THIS EVENING. A LINE OF MOIST CONVECTION, EXTENDING ALONG I44, CONTINUES TO MOVE EAST AROUND 40 MPH. THE ENVIRONMENT WILL CONTINUE TO BECOME INCREASINGLY UNSTABLE AHEAD OF THIS LINE AS THE LLJ INTENSIFIES SO STILL EXPECT SOME SEVERE STORMS THROUGH THE LATE NIGHT HOURS, ESPECIALLY ACROSS SOUTHERN OK. ADJUSTED POPS BASED ON CURRENT TRENDS. INCREASED DEWPOINTS SEVERAL DEGREESACROSS CENTRAL/S OK. INCREASED WIND SPEEDS SLIGHTLY AHEAD AND BEHIND FRONT THROUGH EARLY THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 44 61 36 68 / 90 10 0 0 HOBART OK 45 63 37 71 / 40 0 0 0 WICHITA FALLS TX 51 64 38 73 / 10 0 0 0 GAGE OK 41 62 33 73 / 10 0 0 0 PONCA CITY OK 41 58 33 66 / 30 10 0 0 DURANT OK 58 63 40 66 / 40 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/23/23
Hazardous weather outlook, Mar 1, 12:20 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CST TUE MAR 1 2016 OKZ004>048-050>052-TXZ083>090-020630- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1220 AM CST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA THROUGH 6 AM TUESDAY MORNING. LOCATION... THE SLIGHT RISK IS EAST OF A LINE FROM HOLDENVILLE TO DUNCAN TO DURANT. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BEFORE 3 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE THE MAIN CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT PARTS OF CENTRAL AND SOUTHERN OKLAHOMA FOR THROUGH 3 AM. DUE TO SUFFICIENT ELEVATED INSTABILITY AND SHEAR...A FEW REPORTS OF LARGE HAIL AND DAMAGING WINDS REMAIN POSSIBLE. THERE IS A CHANCE FOR ADDITIONAL STORM DEVELOPMENT NEAR AND AHEAD OF A COLD FRONT...MAINLY ACROSS PARTS OF NORTHERN AND CENTRAL OKLAHOMA FOR THE REST OF TONIGHT. IF THESE STORMS FORM...THEY COULD BE STRONG TO PERHAPS SEVERE WITH LARGE HAIL AS THE MAIN HAZARD. .STRONG WINDS... STRONG NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH MAY OCCUR BEHIND THE PASSAGE OF A COLD FRONT ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FOR THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... SOME THUNDERSTORMS COULD BE ONGOING EAST OF I-35 TUESDAY MORNING AS THE STORM SYSTEM BEGINS TO EXIT THE REGION. THE POTENTIAL FOR SEVERE STORMS WILL BE LOW. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE TO BE A CONCERN THROUGH FRIDAY. THE POTENTIAL FOR NEAR CRITICAL OR CRITICAL CONDITIONS WILL EXIST TUESDAY AND WEDNESDAY AFTERNOON ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. .WIND... STRONG NORTH WINDS WILL BE POSSIBLE TUESDAY MORNING...ESPECIALLY IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG SOUTH TO SOUTHWEST WINDS WILL THEN BE POSSIBLE ON WEDNESDAY. WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE IN SOME LOCATIONS BOTH DAYS. THE WINDS COULD MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Feb 29, 11:09 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 4 N MARLOW 34.70N 97.96W
02/29/2016 E1.25 INCH GRADY OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Feb 29, 11:12 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CST MON FEB 29 2016
OKZ028-030-031-040-042-010600-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-SEMINOLE OK-GARVIN OK-
1112 PM CST MON FEB 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POTTAWATOMIE...
NORTHWESTERN PONTOTOC...SOUTHEASTERN MCCLAIN...SOUTHWESTERN SEMINOLE
AND NORTHEASTERN GARVIN COUNTIES UNTIL MIDNIGHT CST...
AT 1110 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BYARS...
MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ADA...STRATFORD...KONAWA...BYNG...WANETTE...FRANCIS...BYARS...FITZHUGH AND
VANOSS.
LAT...LON 3470 9708 3496 9709 3500 9663 3483 9658
3464 9663
TIME...MOT...LOC 0510Z 272DEG 28KT 3485 9701
KURTZLocal storm report, Feb 29, 11:21 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL ELGIN 34.78N 98.29W
02/29/2016 E1.25 INCH COMANCHE OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Feb 29, 11:27 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 2 S COX CITY 34.70N 97.73W
02/29/2016 E2.00 INCH GRADY OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Feb 29, 11:43 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CST MON FEB 29 2016
OKZ031-032-041>043-047-010630-
COAL OK-PONTOTOC OK-HUGHES OK-MURRAY OK-JOHNSTON OK-SEMINOLE OK-
1143 PM CST MON FEB 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR COAL...PONTOTOC...HUGHES...
EASTERN MURRAY...NORTH CENTRAL JOHNSTON AND SOUTHEASTERN SEMINOLE
COUNTIES UNTIL 1230 AM CST...
AT 1140 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTHWEST OF WETUMKA TO 3 MILES WEST OF ATWOOD TO 6
MILES SOUTH OF FRANCIS TO 3 MILES SOUTH OF FITZHUGH...MOVING EAST AT
30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ADA...HOLDENVILLE...WETUMKA...BYNG...ALLEN...ROFF...STONEWALL...DUSTIN...
TUPELO...FRANCIS...CALVIN...FITZHUGH...STUART...LAMAR...SASAKWA...GERTY...
HORNTOWN...CENTRAHOMA...YEAGER AND ATWOOD.
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3469 9609 3466 9611
3443 9640 3456 9692 3505 9650 3529 9637
3528 9598 3515 9598
TIME...MOT...LOC 0540Z 285DEG 26KT 3520 9627 3497 9640 3479 9655 3461
9678
KURTZLocal storm report, Mar 1, 12:04 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1204 AM CST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL 4 N ELMORE CITY 34.68N 97.40W
03/01/2016 M1.00 INCH GARVIN OK TRAINED SPOTTER
COVERING THE ENTIRE GROUND WITH SOME HAIL DRIFTS
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 6:00 PM CST | Special Weather Statement | OUN | Roger Mills | 45 min |
| Feb 29, 6:34 PM CST | Special Weather Statement | OUN | Beckham | 41 min |
| Feb 29, 6:40 PM CST | Special Weather Statement | OUN | Roger Mills | 50 min |
| Feb 29, 7:13 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer | 47 min |
| Feb 29, 7:48 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| Feb 29, 7:59 PM CST | Special Weather Statement | OUN | Greer | 46 min |
| Feb 29, 8:28 PM CST | Special Weather Statement | OUN | Kiowa | 47 min |
| Feb 29, 8:47 PM CST | Special Weather Statement | OUN | Caddo, Canadian, Oklahoma | 43 min |
| Feb 29, 8:49 PM CST | Special Weather Statement | OUN | Kiowa | 41 min |
| Feb 29, 9:14 PM CST | Special Weather Statement | OUN | Grady | 46 min |
| Feb 29, 9:25 PM CST | Special Weather Statement | OUN | Kiowa | 35 min |
| Feb 29, 9:31 PM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 44 min |
| Feb 29, 9:47 PM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 73 min |
| Feb 29, 9:49 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 41 min |
| Feb 29, 9:55 PM CST | Special Weather Statement | OUN | Grady | 50 min |
| Feb 29, 10:28 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 62 min |
| Feb 29, 10:36 PM CST | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie, Seminole | 39 min |
| Feb 29, 11:12 PM CST | Special Weather Statement | OUN | Pontotoc | 48 min |
| Feb 29, 11:24 PM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 66 min |
| Feb 29, 11:43 PM CST | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 47 min |
| Mar 1, 1:09 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 66 min |
| Mar 1, 2:02 AM CST | Severe Thunderstorm Warning | OUN | Atoka | 28 min |
| Mar 1, 1:58 PM CST | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.